# SDR WVBA2002012

- Difficulty date: May 7, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Engine: Lyc TIO540J2BD
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2H598
- Part serial: 7AU111
- Condition: Faulty
- Location: Deicer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND DE-ICE WING LIGHT INOPERATIVE TROUBLESHOOTING REVEALED FAULTY DE-ICE VALVE, NEW VALVE, INOPERATIVE AS DELIVERED APPEARS THAT TOO MUCH AIR PRESSURE WAS DUMPING REPLACED VALVE.
